# SDR SWIA200819387

- Difficulty date: March 20, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 30,586 hours, 39,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5442 - PAX DOOR IS DIFFICULT TO OPEN AND CLOSE.  ADJUSTED AND LUBED CABIN DOOR.  OPS CHECK GOOD AT THIS TIME.
